# SDR SWAA2019111138716

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 72,007 hours, 42,335 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION-------------------------------------------------------------#1 ENGINE INDICATED 37% OIL QUANTITY AND DECREASING.  OIL QUANTITY DOWN TO 19% ON FINAL APPROACH. #1 ENGINE OIL PRESSURE AND TEMPERATURE WERE NORMAL THROUGH LANDING AND #1 ENGINE SHUTDOWN.              / FOUND OIL LEAK COMING FROM INTEGRATED DRIVE GENERATOR AND ENGINE DRIVEN HYDRAULIC PUMP OIL DRAINS.  R&R INTEGRATED DRIVE GENERATOR AND ENGINE DRIVEN PUMP SEALOL SEAL IAW AMM
